# SDR CALA2018041101148

- Difficulty date: April 11, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 57,173 hours, 20,352 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 1257503
- Part serial: 1087
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TEMP SPIKES INTO CAUTION ON & OFF INTERMITANTLY SPIKES,  REMOVED AND REPLACED T49.5 S3 AND S4 PROBES IAW AMM 77-21-01.
